# SDR VNAA202403230022

- Difficulty date: February 14, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333
- Condition: Corroded
- Location: Fwd Baggae Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (05 EAS) OF INTERNAL STRUCTURE AT FWD & CTR CARGO COMPARTMENT.    BRACKETS, MACHINED (05 EAS) OF INTERNAL STRUCTURE AT FWD & CTR CARGO COMPARTMENT WERE REPLACED PERCRJ900 SRM 51-42-22-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01
